# SDR 99UAL900047

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Flap Syst
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX UNDER AMBER ALERT DUE TO FLAP/SLAT PROBLEM.  *S/D*  CHECKS OF THE SYSTEM DID NOT REVEAL A ROOT CAUSE, AND PROBLEM COULD NOT BE DUPLICATED.  SYSTEM OPERATIONALLY CHECKED OK.
